# SDR ASAA201805184668

- Difficulty date: May 9, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, RIGHT SIDE SHIELD, AFT OF DOOR BS 492 - 500A HAS BARE METAL.  ACFT GROUNDED.   LOCATED, DRILLED AND INSTALLED A NEW SHIELD AT FWD CARGO DOOR SURROUND AFT BS 492 - 500A IAW SRM 51-40-05,  51-40-02,  AND DWG 143A8126, REV A.  REMOVED AND REPLACED THE PART.
